| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Reocclusion (1985); Thrombosis (2100); Claudication (2550)
| Date of Event |
04/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 3 additional reocclusion complaints are associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The patient was hospitalized for diagnostic testing which revealed thrombosis at the target lesion and multiple segments of stenosis in right distal sfa and popliteal arteries.The patient refused to receive any surgical treatment at that time and was discharged on (b)(6) 2017.The patient was hospitalized 10 months after the index procedure due to right leg pain.The patient received a target lesion reintervention and was discharged on (b)(6) 2017.The investigator assessed that the event of thrombosis is not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right distal superficial femoral artery (sfa) and the popliteal artery.Approximately 4 months after the index procedure, the patient experienced symptoms of claudication in the target limb.The patient was hospitalized for diagnostic testing which revealed thrombosis at the target lesion and multiple segments of stenosis in right distal sfa and popliteal arteries.The patient refused to receive any surgical treatment at that time and was discharged on (b)(6) 2017.The patient was hospitalized 10 months after the index procedure due to right leg pain.The patient received a target lesion reintervention and was discharged on (b)(6) 2017.The investigator assessed that the event of thrombosis is not related to the study device or procedure.The samples were discarded by the user facility and are not available for further evaluation.No additional adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2017-00301.